Follow
Steven Klee
Steven Klee
Verified email at seattleu.edu - Homepage
Title
Cited by
Cited by
Year
Combinatorial Markov chains on linear extensions
A Ayyer, S Klee, A Schilling
Journal of Algebraic Combinatorics 39 (4), 853-881, 2014
432014
Lower bound theorems and a generalized lower bound conjecture for balanced simplicial complexes
S Klee, I Novik
Mathematika 62 (2), 441-477, 2016
362016
Centrally symmetric manifolds with few vertices
S Klee, I Novik
Advances in Mathematics 229 (1), 487-500, 2012
252012
Simplicial moves on balanced complexes
I Izmestiev, S Klee, I Novik
Advances in Mathematics 320, 82-114, 2017
242017
Face enumeration on simplicial complexes
S Klee, I Novik
Recent trends in combinatorics, 653-686, 2016
242016
Prime labeling of families of trees with Gaussian integers
S Klee, H Lehmann, A Park
AKCE international Journal of Graphs and Combinatorics 13 (2), 165-176, 2016
192016
Balanced complexes and complexes without large missing faces
M Goff, S Klee, I Novik
Arkiv för matematik 49 (2), 335-350, 2011
182011
Linear algebraic techniques for spanning tree enumeration
S Klee, MT Stamps
The American Mathematical Monthly 127 (4), 297-307, 2020
162020
Linear algebraic techniques for weighted spanning tree enumeration
S Klee, MT Stamps
Linear Algebra and its Applications 582, 391-402, 2019
142019
Lower bounds for Buchsbaum* complexes
J Browder, S Klee
European Journal of Combinatorics 32 (1), 146-153, 2011
142011
Lexicographic shellability, matroids, and pure order ideals
S Klee, JA Samper
Advances in Applied Mathematics 67, 1-19, 2015
132015
Markov chains for promotion operators
A Ayyer, S Klee, A Schilling
Algebraic monoids, group embeddings, and algebraic combinatorics, 285-304, 2014
132014
Transportation problems and simplicial polytopes that are not weakly vertex-decomposable
JA De Loera, S Klee
Mathematics of Operations Research 37 (4), 670-674, 2012
132012
The fundamental group of balanced simplicial complexes and posets
S Klee
arXiv preprint arXiv:0810.1539, 2008
112008
A lower bound theorem for centrally symmetric simplicial polytopes
S Klee, E Nevo, I Novik, H Zheng
Discrete & Computational Geometry 61, 541-561, 2019
102019
Lower bounds for cubical pseudomanifolds
S Klee
Discrete & Computational Geometry 46, 212-222, 2011
72011
A classification of the face numbers of Buchsbaum simplicial posets
J Browder, S Klee
Mathematische Zeitschrift 277 (3-4), 937-952, 2014
62014
Cellular resolutions of ideals defined by nondegenerate simplicial homomorphisms
B Braun, J Browder, S Klee
Israel Journal of Mathematics 196 (1), 321-344, 2013
62013
Upper bounds for the number of spanning trees in a bipartite graph
F Garrett, S Klee
Preprint. http://fac-staff. seattleu. edu/klees/web/bipartite. pdf, 2014
52014
Enumerating lattice walks with prescribed steps
N Iwanojko, S Klee, B Lasher, E Volpi
J. Integer Seq 23, 34, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20